Volume 17, Issue 6
Unique Solvability and Decomposition Method for One Nonlinear Multi-Dimensional Integro-Differential Parabolic Equation

Temur JangveladzeZurab Kiguradze

Int. J. Numer. Anal. Mod., 17 (2020), pp. 806-819.

Published online: 2020-10

Preview Purchase PDF 1 3229
Export citation
  • Abstract

The paper is devoted to the construction and study of the decomposition type semi-discrete scheme for one nonlinear multi-dimensional integro-differential equation of parabolic type. Unique solvability of the first type initial-boundary value problem is given as well. The studied equation is some generalization of integro-differential model, which is based on the well-known Maxwell system arising in mathematical simulation of electromagnetic field penetration into a medium.

  • Keywords

Additive averaged semi-discrete scheme, nonlinear integro-differential multi-dimensional equation, unique solvability.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-17-806, author = {Jangveladze , Temur and Kiguradze , Zurab}, title = {Unique Solvability and Decomposition Method for One Nonlinear Multi-Dimensional Integro-Differential Parabolic Equation}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2020}, volume = {17}, number = {6}, pages = {806--819}, abstract = {

The paper is devoted to the construction and study of the decomposition type semi-discrete scheme for one nonlinear multi-dimensional integro-differential equation of parabolic type. Unique solvability of the first type initial-boundary value problem is given as well. The studied equation is some generalization of integro-differential model, which is based on the well-known Maxwell system arising in mathematical simulation of electromagnetic field penetration into a medium.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/18352.html} }
TY - JOUR T1 - Unique Solvability and Decomposition Method for One Nonlinear Multi-Dimensional Integro-Differential Parabolic Equation AU - Jangveladze , Temur AU - Kiguradze , Zurab JO - International Journal of Numerical Analysis and Modeling VL - 6 SP - 806 EP - 819 PY - 2020 DA - 2020/10 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/18352.html KW - Additive averaged semi-discrete scheme, nonlinear integro-differential multi-dimensional equation, unique solvability. AB -

The paper is devoted to the construction and study of the decomposition type semi-discrete scheme for one nonlinear multi-dimensional integro-differential equation of parabolic type. Unique solvability of the first type initial-boundary value problem is given as well. The studied equation is some generalization of integro-differential model, which is based on the well-known Maxwell system arising in mathematical simulation of electromagnetic field penetration into a medium.

​Temur Jangveladze & Zurab Kiguradze. (2020). Unique Solvability and Decomposition Method for One Nonlinear Multi-Dimensional Integro-Differential Parabolic Equation. International Journal of Numerical Analysis and Modeling. 17 (6). 806-819. doi:
Copy to clipboard
The citation has been copied to your clipboard